# SDR SWIA200516194

- Difficulty date: August 24, 2005
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 26,766 hours, 22,817 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE; FLOOR SEAT TRACK IS CORRODED; FS 559.00 + 40; RBL - 9.0, ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED SEAT TRACK FS 559.00 + 40; RBL - 9.0 IAW CRJ 200 AMM 53-01-11-400-802.
